# SDR WRLA2007024

- Difficulty date: January 12, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ARB1567116171
- Condition: Corroded
- Location: Fuselage
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, MECHANIC FOUND CENTER CARGO INTERNAL RT SIDE LONGERON CORRODED BETWEEN STA Y=1621 TO Y=1681 L39R. EGAT NRC U05086. PN ARB1567-1 AND ARB1617-1.
